Über eine Differentialgleichung erster Ordnung.

Ivan Banditch

Jahresbericht der Deutschen Mathematiker-Vereinigung (1958)

  • Volume: 60, page 37-38
  • ISSN: 0012-0456; 1869-7135

How to cite


Banditch, Ivan. "Über eine Differentialgleichung erster Ordnung.." Jahresbericht der Deutschen Mathematiker-Vereinigung 60 (1958): 37-38. <http://eudml.org/doc/146446>.

author = {Banditch, Ivan},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
keywords = {Ordinary Differential Equations; Difference Equations},
pages = {37-38},
title = {Über eine Differentialgleichung erster Ordnung.},
url = {http://eudml.org/doc/146446},
volume = {60},
year = {1958},

AU - Banditch, Ivan
TI - Über eine Differentialgleichung erster Ordnung.
JO - Jahresbericht der Deutschen Mathematiker-Vereinigung
PY - 1958
VL - 60
SP - 37
EP - 38
KW - Ordinary Differential Equations; Difference Equations
UR - http://eudml.org/doc/146446
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.